Adaptive Robust Control for Stochastic Systems with Unknown Interconnections

Full text for this resource is not available from the Research Repository.

Zheng, S ORCID: 0000-0003-0084-9533, Shi, P ORCID: 0000-0001-8218-586X, Wang, S and Shi, Peng ORCID: 0000-0001-8218-586X (2021) Adaptive Robust Control for Stochastic Systems with Unknown Interconnections. IEEE Transactions on Fuzzy Systems, 29 (5). pp. 1008-1022. ISSN 1063-6706

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44628
DOI https://doi.org/10.1109/TFUZZ.2020.2967328
Official URL https://ieeexplore.ieee.org/document/8962197
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Law and Justice
Keywords stochastic interconnected systems; decentralized stabilization; state feedback control; output feedback control; barrier Lyapunov–Krasivskii functions; asymptotic stability
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login